# SDR DALA13011345650

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,933 hours, 12,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM REPAIR STRAP HAS CORROSION AT BS 365.25 RBL 26 TO RBL 40.  COMPLIED WITH ERA 510983-14, REV ORIGINAL.
